MENU

You are here

Publications

Export 1501 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Altafini C, Ticozzi F. Modeling and control of quantum systems: An introduction. IEEE Transactions on Automatic Control. Volume 57, Issue 8, 2012, Article number6189035, Pages 1898-1917 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6505
Altafini C. Explicit Wei–Norman formulae for matrix Lie groups via Putzer\\\'s method. Systems and Control Letters, 54 (11):1121-1130, 2005 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4538
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
Amadori D, Baiti P, LeFloch PG, Piccoli B. Nonclassical Shocks and the Cauchy Problem for Nonconvex Conservation Laws. J. Differential Equations 151 (1999) 345-372 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3312
Amato S. Some results on anisotropic mean curvature and other phase-transition problems. 2015 .
Amato S, Tealdi L, Bellettini G. Anisotropic mean curvature on facets and relations with capillarity. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34481
Amato S, Bellettini G, Paolini M. Constrained BV functions on double coverings for Plateau's type problems. Adv. Calc. Var. 2015 .
Amato S, Bellettini G, Paolini M. The nonlinear multidomain model: a new formal asymptotic analysis. Geometry Partial Differential Equations – proceedings, CRM Series (15), 2013. 2013 .
Ambrosetti A, Coti Zelati V. Solutions with minimal period for Hamiltonian systems in a potential well. Ann. Inst. H. Poincare Anal. Non Lineaire 4 (1987), no. 3, 275-296 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/466
Ambrosetti A, Malchiodi A, Ni W-M. Solutions concentrating on spheres to symmetric singularly perturbed problems. C.R.Math.Acad.Sci. Paris 335 (2002),no.2,145-150 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1594
Ambrosetti A, Malchiodi A, Ni W-M. Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I. Comm. Math. Phys. 235 (2003) no.3, 427-466 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1633
Ambrosetti A, Malchiodi A. A multiplicity result for the Yamabe problem on $S\\\\sp n$. J. Funct. Anal. 168 (1999), no. 2, 529-561 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1264
Ambrosetti A, Ruiz D. Multiple bound states for the Schroedinger-Poisson problem. Commun. Contemp. Math. 10 (2008) 391-404 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2679
Ambrosetti A, YanYan L, Malchiodi A. Scalar curvature under boundary conditions. Cr. Acad. Sci. I-Math, 2000, 330, 1013 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1506
Ambrosetti A, Malchiodi A, Secchi S. Multiplicity results for some nonlinear Schrodinger equations with potentials. Arch. Ration. Mech. An., 2001, 159, 253 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1564
Ambrosetti A, Felli V, Malchiodi A. Ground states of nonlinear Schroedinger equations with potentials vanishing at infinity. J. Eur. Math. Soc. 7 (2005) 117-144 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2352
Ambrosetti A, Ruiz D. Radial solutions concentrating on spheres of nonlinear Schrödinger equations with vanishing potentials. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 889-907 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1755
Ambrosetti A, Cerami G, Ruiz D. Solitons of linearly coupled systems of semilinear non-autonomous equations on Rn. J. Funct. Anal. 254 (2008) 2816-2845 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2175
Ambrosetti A. Differential equations with multiple solutions and nonlinear functional analysis. Equadiff 82 (Wurzburg, 1982), 10--37, Lecture Notes in Math., 1017, Springer, Berlin, 1983 [Internet]. 1982 . Available from: http://hdl.handle.net/1963/222
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314
Ambrosetti A, Colorado E, Ruiz D. Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations.; 2007. Available from: http://hdl.handle.net/1963/1835
Ambrosetti A, Coti Zelati V, Ekeland I. Symmetry breaking in Hamiltonian systems. J. Differential Equations 67 (1987), no. 2, 165-184 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/409
Ambrosetti A. Recent advances in the study of the existence of periodic orbits of Hamiltonian systems. Advances in Hamiltonian systems (Rome, 1981), 1--22, Ann. CEREMADE, Birkhauser Boston, Boston, MA, 1983. [Internet]. 1981 . Available from: http://hdl.handle.net/1963/159
Ambrosetti A, Malchiodi A. On the symmetric scalar curvature problem on S\\\\sp n. J. Differential Equations 170 (2001) 228-245 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3095
Ambrosetti A, YanYan L, Malchiodi A. A note on the scalar curvature problem in the presence of symmetries. Ricerche Mat. 49 (2000), suppl., 169-176 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1365

Pages

Sign in